pct problem with gyno

  1. pct problem with gyno


    hey guys. im going to start my pct tomorrow. my pct was planned to go like this:

    for the first 3 weeks 1,500iu hcg 3x a week + 100mg clomid ED + 20mg nolva ED.
    for the next 3 weeks 50mg clomid ED + 20mg nolva ED.

    the problem is i started to develop gyno on my right nipple, used nolva after finishing my cycle, and before my pct. starting from 20mg ED going up to 40mg(desprate). i knew i had to use letrozole (femara), but i couldn't get my hands on it, for some weird reason no one had it!. and just today i got my letro.

    i know hcg will make my gyno worse, and nolva does nothing to reverse it. so how can i use these four(nolva,clomid,hcg and letro) to do a proper pct and fight this gyno?

    my cycle was 12 weeks test e +11 weeks deca and now im exactly 13 days away from my last test shot.

    any help would be greatly appreciated.


  2. Well u shoulda started hCG 5-7 days after last shot 1000-2000 iu e3d for 5 shots. U can use it with .5mg letro e3d as well due to potency. And then clomid nolva after ur shots of hCG are over

    •   
       


  3. deca increases prolatcin so it can be progestin gino

    what doses?

    my sugestions: bromociptine/dostinex/cabaser//norprolac/

Similar Forum Threads

  1. Gyno Problem! Help!
    By mikeyb123 in forum Anabolics
    Replies: 30
    Last Post: 02-08-2009, 02:32 PM
  2. possible gyno problem
    By nosnmiveins in forum Supplements
    Replies: 14
    Last Post: 11-26-2007, 02:11 PM
  3. gyno problem?
    By syxx in forum Anabolics
    Replies: 1
    Last Post: 04-04-2007, 12:29 PM
  4. Gyno Problem!
    By friction515 in forum Anabolics
    Replies: 0
    Last Post: 11-29-2005, 06:47 PM
  5. gyno problem
    By Rebel in forum Anabolics
    Replies: 5
    Last Post: 07-07-2003, 11:29 PM
Log in
Log in